# SDR DALA2022012400463

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 43,372 hours, 21,489 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6823 -ATB- DURING CLIMB LOST LEFT AC BUS. LEFT BUS REMAINED ISOLATED. CORRECTIVE ACTION: T/S PER B757 FIM 24-20. ON ARRIVAL FOUND FAULT ON BPCU. CONDUCTED WIRING CHECKS. R/R LEFT BUS TIE BREAKER AND LEFT GEN BREAKER PER B757 AMM 24-22. REPLACED BPCU AND LEFT GCU PER B757 AMM 24-22. ALL LEFT AND RIGHT BUS SYSTEM TESTS COMPLETE, ALL TEST PASS PER B757 FIM 24-20.
